# SDR MASA2011111664029

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 16,406 hours, 13,319 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TEMP NR 1-1 & NR 2-3 & NR 3-7 & NR 4-4-SDF CREW REPORTED NR 3 BRAKE WAS HEATING UP MORE THAN THE OTHER BRAKES AND AFTER DISCUSSION, IT APPEARS THE NR 3 & 4 BRAKES ARE HAVING TO OVER WORK DUE TO NR 1 & 2 BRAKES NOT WORKING TO FULL CAPACITY.  R2 BRAKE METERING VALVE.
